# SDR SWAA2024091236360

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 28,933 hours, 14,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL GROUND POWER RECEPTACLE SURROUND DOUBLER CRACKED ON LOWER EDGE.<[01] ADDED TOOLING;[02] PERFORM HFEC OF DOOR CUTOUT PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 23; PERFORM HFEC OF THE INTERIOR STRUCTURE PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 23; NO DEFECTS NOTED;[03] ACCOMPLISHED PERMANENT REPAIR REF SRM 53-10-15-2R-4 REPAIR 4 IN ZONE 2 ALTERNATIVE 2.
